# SDR AWXA200601982

- Difficulty date: June 28, 2005
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 57,741 hours, 4,017 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65617777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - STRINGER SPLICE CHANNEL CRACKED, BS 359, S15L.  REPLACED STRINGER SPLICE CHANNEL, BS 359, S15L IAW AWA ER 03-5301-05193-SS2 .
